# SDR UALA2011062103049

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 53,782 hours, 15,017 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ODOR IN BACK OF A-P.  AIRCRAFT RETURN TO GATE.  AIRCRAFT HAD NO SMELL EVD OF ODOR OKAY.  NO MAINT ACTION REQUIRED.
